Journal of Symbolic Logic

Review: Martin Gardner, Logic Machines and Diagrams

W. Mays

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 24, Issue 1 (1959), 78-79.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733523

JSTOR
links.jstor.org

Citation

Mays, W. Review: Martin Gardner, Logic Machines and Diagrams . J. Symbolic Logic 24 (1959), no. 1, 78--79. https://projecteuclid.org/euclid.jsl/1183733523.


Export citation